Skip to main content
Article
Fermat's Last Theorem for Rational Exponents
The American Mathematical Monthly
  • Curtis D. Bennett, Loyola Marymount University
  • A. M. W. Glass, Center for Mathematical Sciences
  • Gábor J. Székely, Bowling Green State University
Document Type
Article
Publication Date
4-1-2004
Disciplines
Publisher Statement

Permission has been granted by Mathematical Association of America to supply this article [doi:10.2307/4145241] for educational and research purposes. More info can be found at http://www.maa.org/. The American Mathematical Monthly © 2004 Mathematical Association of America

Citation Information
Bennett, Curtis D., A. M. W. Glass, and Gábor J. Székely. "Fermat's Last Theorem for Rational Exponents." The American Mathematical Monthly 111, no. 4 (2004): 322-29. doi:10.2307/4145241.